Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 2, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Submanifolds in hyper-Kähler geometry
Robert Bryant and Reese Harvey.
J. Amer. Math. Soc. 2 (1989), 1-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953169
$𝜂$-invariants and their adiabatic limits
Jean-Michel Bismut and Jeff Cheeger.
J. Amer. Math. Soc. 2 (1989), 33-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 966608
A proof of projective determinacy
Donald A. Martin and John R. Steel.
J. Amer. Math. Soc. 2 (1989), 71-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 955605
A criterion for the absolute continuity of the harmonic measure associated with an elliptic operator
R. Fefferman.
J. Amer. Math. Soc. 2 (1989), 127-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 955604
On the rigidity theorems of Witten
Raoul Bott and Clifford Taubes.
J. Amer. Math. Soc. 2 (1989), 137-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 954493